Cornelia Schiebold

Save favourite

Publications

Articles in journals

Schiebold, C. (2017). Asymptotics for the multiple pole solutions of the nonlinear Schrödinger equation. Nonlinearity, vol. 30: 7, pp. 2930-2981.  

Li, S. , Biondini, G. & Schiebold, C. (2017). On the degenerate soliton solutions of the focusing nonlinear Schrödinger equation. Journal of Mathematical Physics, vol. 58: 3  

Carillo, S. , Lo Schiavo, M. & Schiebold, C. (2017). Recursion operators admitted by non-Abelian Burgers equations : some remarks. Mathematics and Computers in Simulation,    

Carillo, S. , Lo Schiavo, M. & Schiebold, C. (2016). Bäcklund transformations and non-abelian nonlinear evolution equations : A novel bäcklund chart. SIGMA. Symmetry, Integrability and Geometry, vol. 12    

Carillo, S. & Schiebold, C. (2012). On the recursion operator for the noncommutative Burgers hierarchy. Journal of Nonlinear Mathematical Physics, vol. 19: 1, pp. Art. no. 1250003  

Carillo, S. & Schiebold, C. (2011). Matrix Korteweg-de Vries and modified Korteweg-de Vries hierarchies : Noncommutative soliton solutions. Journal of Mathematical Physics, vol. 52: 5, pp. Art. no. 053507  

Schiebold, C. (2011). Structural properties of the noncommutative KdV recursion operator. Journal of Mathematical Physics, vol. 52: 11, pp. Art. no. 113504  

Schiebold, C. (2010). Cauchy-type determinants and integrable systems. Linear Algebra and its Applications, vol. 433: 2, pp. 447-475.  

Schiebold, C. (2010). The noncommutative AKNS system: projection to matrix systems, countable superposition and soliton-like solutions. Journal of Physics A, vol. 43: 43, pp. 434030  

Carillo, S. & Schiebold, C. (2009). A non-commutative operator-hierarchy of Burgers equations and Bäcklund transformations. Series on Advances in Mathematics for Applied Sciences, vol. 82

Schiebold, C. (2009). Explicit solution formulas for the matrix-KP. Glasgow Mathematical Journal, vol. 51A, pp. 147-155.  

Schiebold, C. (2009). Noncommutative AKNS systems and multisoliton solutions to the matrix sine-Gordon equation. Discrete and Continuous Dynamical Systems, : Suppl, pp. 678-690.  

Carillo, S. & Schiebold, C. (2009). Noncommutative Korteweg-de Vries and modified Korteweg-de Vries hierarchies via recursion methods. Journal of Mathematical Physics, vol. 50: 7  

Schiebold, C. (2008). A non-abelian Nonlinear Schrödinger equation and countable superposition. Journal of Generalized Lie Theory and Applications, vol. 2: 3, pp. 245-250.

Schiebold, C. (2005). From the non-abelian to the scalar two-dimensional Toda lattice. Glasgow Mathematical Journal, vol. 47: A, pp. 177-189.  

Schiebold, C. (2003). On negatons of the Toda lattice. Journal of Nonlinear Mathematical Physics, vol. 10: suppl.2, pp. 181-193.  

Schiebold, C. (2002). Solitons of the sine-Gordon equation coming in clusters. Revista Matemática Complutense, vol. 15: 1, pp. 265-325.

Carl, B. & Schiebold, C. (2000). Ein direkter Ansatz zur Untersuchung von Solitonengleichungen. Jahresbericht der Deutschen Mathematiker-Vereinigung (Teubner), vol. 102: 3, pp. 102-148.

Carl, B. & Schiebold, C. (1999). Nonlinear equations in soliton physics and operator ideals. Nonlinearity, vol. 12: 2, pp. 333-364.  

Schiebold, C. (1998). An operator-theoretic approach to the Toda lattice equation. Physica D, vol. 122: 1-4, pp. 37-61.  

Books

Schiebold, C. (2004). Integrable Systems and Operator Equations : Habilitationsschrift. Jena : Universität Jena (Habilitationsschrift ).

Conference papers

Carillo, S. & Schiebold, C. (2010). Recursion techniques and explicit solutions of integrable noncommutative hierarchies. In Proceedings WASCOM 2009.. pp. 74--80.

Doctoral theses, monographs

Schiebold, C. (2004). Integrable Systems and Operator Equations. Dis. Jena : Friedrich-Schiller-Univ, 2004 (Habilitationsschrift, Friedrich-Schiller-Universität Jena : )

Schiebold, C. (1997). Funktionalanalytische Methoden bei der Behandlung von Solitonengleichungen. Dis. Jena : Friedrich-Schiller-Universität, 1997 (Dissertationsschrift : )

Licentiate theses, monographs

Schiebold, C. (1993). Die klassische Charaktertheorie der Mathieugruppen. Lic. Mainz : Universität Mainz, 1993

Reports

Schiebold, C. (2014). Asymptotics for the multiple pole solutions of the Nonlinear Schrödinger equation. (Mid Sweden Mathematical Reports 1).  

Schiebold, C. (2009). Cauchy-type determinants and integrable systems. (Reports of the Department of Mathematics, Mid Sweden University 5 2009).

Carillo, S. & Schiebold, C. (2009). Matrix KdV and mKdV hierarchies: Noncommutative soliton solutions and explicit formulae. (Preprint Roma 1 ).